# SDR DXTA200807233196

- Difficulty date: July 23, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 10,008 hours, 6,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 960113
- Condition: Contaminated
- Part time: 212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER INITIAL START OF APU UPON OPENING BLEED AIR AND ISOLATION VALVE, LT LWR COCKPIT AREA BEGAN FILLING WITH BLUE/GREY SMOKE AND UPON SHUTDOWN OF APU AND CLOSING ISOL VALVE/BLEED VALVE SMOKE DISSIPATED. CLEANED OIL FROM CABIN AND COCKPIT WATER SEPARATORS. REMOVED AND REPLACED CABIN AND COCKPIT WATER COALESCERS WITH PN 746451-3. REMOVED PN 746451-3. ALSO, REMOVED AND REPLACED CABIN ACM DUE TO LARGE AMOUNT OF OIL FOUND INTERNAL AND EXTERNAL TO UNIT.  SERVICED ACM WITH 2380 OIL. SYS OPS CHECK AND LEAK CHECK GOOD IAW MM CHAP 21-51-00. COALESCER BAG-WATER SEPARATOR    PN 746451-3.
